# SDR DALA2025071705403

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 13,897 hours, 1,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 FWD CARGO DOOR COULDN'T CLOSE.   T/S PER A330 TSM 52-36-00-810-803-A. (9123984).
